Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 10, NWS Springfield, MO

February 16, 2006Camden County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 16, 2006, 1:15 PM CST for Camden County, Laclede County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2006, 1:15 PM CST (19:15 UTC)
Expired
Feb 16, 2006, 1:38 PM CST
In force
23 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Camden County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 530 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-433 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
530 m²/s²
0-3 km storm-relative helicity
609 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 161915
SVRSGF
MOC029-105-162000-
/O.NEW.KSGF.SV.W.0010.060216T1915Z-060216T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CST THU FEB 16 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LACLEDE COUNTY IN MISSOURI.
  CAMDEN COUNTY IN MISSOURI.

* UNTIL 200 PM CST.

* AT 109 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF LEBANON...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHWESTERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES...INCLUDING
  THE TOWNS OF ELDRIDGE...SLEEPER...STOUTLAND AND WET GLAIZE.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS...AND ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

A TORNADO WATCH WILL BE IN EFFECT UNTIL 800 PM CST THURSDAY EVENING 
FOR MISSOURI.

LAT...LON 3789 9285 3762 9286 3777 9242 3802 9246

$$

TERRY
3 follow-up statements
000 
WWUS53 KSGF 161923
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CST THU FEB 16 2006

MOC029-105-162000-
/O.CON.KSGF.SV.W.0010.000000T0000Z-060216T2000Z/
CAMDEN MO-LACLEDE MO-
122 PM CST THU FEB 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE AND
CAMDEN COUNTIES UNTIL 200 PM CST...

AT 114 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTHWEST OF LEBANON...AND MOVING NORTHEAST AT 55
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES...INCLUDING THE
TOWNS OF SLEEPER...STOUTLAND AND WET GLAIZE.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3789 9285 3762 9286 3777 9242 3802 9246

$$

TERRY
000 
WWUS53 KSGF 161932
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CST THU FEB 16 2006

MOC105-161941-
/O.CAN.KSGF.SV.W.0010.000000T0000Z-060216T2000Z/
LACLEDE MO-
131 PM CST THU FEB 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR LACLEDE COUNTY HAS BEEN
CANCELLED...

AT 126 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3794 9267 3778 9265 3780 9244 3803 9244

$$

MOC029-162000-
/O.CON.KSGF.SV.W.0010.000000T0000Z-060216T2000Z/
CAMDEN MO-
131 PM CST THU FEB 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY
UNTIL 200 PM CST...

AT 126 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WIND 
GUSTS TO 60 MPH WAS LOCATED 10 MILES WEST OF RICHLAND...OR 13 MILES 
NORTH OF LEBANON...AND MOVING NORTHEAST AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN CAMDEN COUNTY...INCLUDING THE TOWN OF WET GLAIZE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3794 9267 3778 9265 3780 9244 3803 9244

$$

TERRY
000 
WWUS53 KSGF 161938
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 PM CST THU FEB 16 2006

MOC029-161948-
/O.CAN.KSGF.SV.W.0010.000000T0000Z-060216T2000Z/
CAMDEN MO-
138 PM CST THU FEB 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR CAMDEN COUNTY HAS BEEN
CANCELLED...

AT 132 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3794 9267 3778 9265 3780 9244 3803 9244

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 11:30 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 16, 11:30 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CST THU FEB 16 2006

.DISCUSSION...

WARM FRONT HAS NOT MADE ANY MORE PROGRESS NORTHWARD THIS MORNING. IN
FACT...COLD FRONT NOW BEGINNING TO SURGE SOUTH AND EAST BASED ON OBS
ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA.  SENT ZONE UPDATE
EARLIER WITH ADJUSTMENTS TO TEMPERATURES AND WINDS MAINLY OVER THE
WESTERN CWA.  TIMING OF FRONTAL PASSAGE THROUGH THE REMAINDER OF THE
CWA LOOKS ON TRACK AT THIS TIME.

GAEDE

&&

.AVIATION...

FOR THE 18Z TAFS...FORECAST CONCERNS WITH THIS PACKAGE RELATE TO
WINDS AND CEILINGS ASSOCIATED WITH THE COLD FRONTAL PASSAGE. FRONT
CURRENTLY POSITIONED JUST TO THE NORTHWEST OF KJLN. FRONT SHOULD
PUSH THROUGH KJLN AROUND 19Z AND KSGF AROUND 22Z.  LOWERED CEILINGS
TO OVC015 AT BOTH TERMINALS AFTER FRONTAL PASSAGE. AS THE UPPER
LEVEL SYSTEM PUSHES THROUGH THIS EVENING...VFR CONDITIONS SHOULD
RETURN BETWEEN 03-06Z TONIGHT.

GAEDE

&&

.PREVIOUS DISCUSSION...//ISSUED AT 550 AM CST//

WARM FRONT CONTINUES TO MAKE STEADY PROGRESS NORTHWARD ACROSS OUR
NORTHERN/WESTERN CWA. OBSERVATIONS FROM ASOSS AND LOCAL AWS
STATIONS SHOW ABOUT A 20F TEMP RISE IN LESS THAN AN HOUR AS THE WARM
FRONT LIFTS ACROSS THE AREA. PRESSURE FALLS TO THE NORTH OF THE
FRONT HAVE INCREASED A BIT WITH UP TO 4MB/3HR PRESSURE FALLS NOTED
IN THE PAST 3 HOURS AT JLN AND SZL...SO A CONTINUED NORTHWARD
ACCELERATION OF THE WARM FRONT APPEARS IMMINENT THIS MORNING WITH
MOST OF OUR CWA MAKING IT INTO THE WARM SECTOR WITH TEMPERATURES
CLIMBING AT LEAST INTO THE 60S IF NOT 70S IN SOME AREAS. HIGH
TEMPERATURES IN THE GRIDS MAY END UP NEEDING TO BE ADJUSTED UPWARD
OVER OUR FAR NW CWA IF CURRENT TRENDS CONTINUE.

IZZI

&&

.PREV DISCUSSION... //ISSUED AT 407AM//

STRONG FRONTAL BOUNDARY CURRENTLY BISECTING OUR CWA WITH A VERY
SHARP TEMPERATURE GRADIENT ALONG THE BOUNDARY (ROUGHLY 20F OVER 20
MILE STRETCH). STRONG PRESSURE FALLS OF 2-3MB/3HR HAVE BEEN
OCCURRING NORTH OF THE BOUNDARY AS SURFACE LOW PRESSURE SLOWLY
DEEPENS OVER THE TEXAS/OKLAHOMA PANHANDLE REGION. AS PRESSURES
CONTINUE TO FALL NORTH OF THE BOUNDARY EXPECT THE CURRENT NORTHWARD
MOVEMENT TO CONTINUE WITH RAPIDLY RISING TEMPERATURES EARLY THIS
MORNING AS THE FRONT LIFTS NORTHWARD. SOUTH OF THE BOUNDARY
TEMPERATURES WILL REMAIN UNSEASONABLY WARM AND HAVE BUMPED UP TEMPS
ACROSS THE BOARD TODAY AND WENT WELL ABOVE OBJECTIVE GUIDANCE AS
TEMPERATURES IN THE WARM SECTOR TONIGHT ARE RUNNING SEVERAL DEGREES
WARMER THAN GUIDANCE HIGH TEMPS FOR TODAY. WHILE LOW CLOUDINESS
SHOULD BE FAIRLY PREVALENT TODAY IN THE WARM SECTOR...STILL SEEMS
LIKELY THAT SOME AREAS WILL REACH/EXCEED THE 70F MARK. CURRENTLY
HAVE TEMPS 10F+ ABOVE GUIDANCE FOR TODAY...BUT THESE TEMPS MAY BE
TOO COOL STILL AND RECORDS ARENT COMPLETELY SECURE TODAY (SGF
75...UNO 75...AND VIH 71 ALL SET BACK IN 1976).

LOW PRESSURE SYSTEM OVER TX/OK PANHANDLE WILL RIDE QUICKLY ENE UP
THE FRONTAL BOUNDARY TODAY WITH STRONG PRESSURE RISE/FALL COUPLET
LEADING TO VERY GUSTY WINDS BOTH AHEAD OF AND BEHIND THE FRONT.
ONCE THE SURFACE LOW PASSES LOOK FOR THE FRONT TO ACCELERATE
SOUTHWARD WITH RAPIDLY FALLING TEMPERATURES BEHIND THE FRONT AS
WELL. HIGH THETA E AIRMASS IN THE WARM SECTOR WILL BECOME UNSTABLE
TODAY...HOWEVER CAPPING INVERSION WILL LIKELY PREVENT CONVECTIVE
INITIATION FROM OCCURRING UNTIL LATE THIS AFTERNOON OR POSSIBLY NOT
UNTIL THIS EVENING AS STRONGER FORCING ALOFT/MID LEVEL HEIGHT FALLS
CATCH UP WITH THE SURFACE BOUNDARY. NEEDLESS TO SAY THIS PLACES THE
GREATEST CONVECTIVE POTENTIAL OVER OUR EASTERN CWA WITH EVEN HIGHER
CHANCES EAST OF OUR CWA.

VERY STRONG DEEP AND LOW LEVEL SHEAR COULD ALLOW FOR ISOLATED SEVERE
THUNDERSTORMS TO DEVELOP. WEAK INSTABILITY AND SHALLOW NATURE OF THE
STORMS WILL PROBABLY LIMIT HAIL POTENTIAL DESPITE FAVORABLY LOW WET
BULB ZERO HEIGHTS...SO THE PRIMARY THREAT WILL BE DAMAGING WINDS.
GREATEST SEVERE THREAT WILL LIKELY EXIST EAST OF OUR CWA BUT WILL
MAINTAIN MENTION OF SEVERE THREAT IN OUR HWO FOR OUR EASTERN
COUNTIES.

STRONG ARCTIC HIGH PRESSURE THEN BUILDS SOUTH INTO THE REGION
TONIGHT INTO FRIDAY USHERING IN A MUCH COLDER AND BONE DRY AIRMASS.
MODELS ARE IN GOOD AGREEMENT ON DROPPING DEWPOINTS INTO THE SINGLE
DIGITS ABOVE ZERO OR LOWER BY FRIDAY NIGHT. THIS EXTREMELY DRY
AIRMASS REALLY COMPLICATES THE PRECIPITATION FORECAST FRIDAY NIGHT
AND THROUGH THE WEEKEND. GFS IS LIKELY MUCH TOO AGGRESSIVE IN
SATURATING THE LOW LEVELS FROM THE TOP DOWN AND THE RESULTANT QPF IN
THE MODEL IS LIKELY OVERDONE. MAJORITY OF ANY SNOW THAT WILL TRY TO
FALL WILL EVAPORATE WELL BEFORE IT REACHES THE GROUND...AND EVEN THE
MAV FOR UNO LOOKS SUSPICIOUS WITH LIKELY POPS WITH DEWPOINT
DEPRESSIONS OF 10-15F. HAVE TRENDED POPS DOWNWARD A BIT MORE FRIDAY
NIGHT INTO SATURDAY AS THE FIRST LOW AMPLITUDE WAVE PASSES TO OUR
SOUTH IN THE RELATIVELY FLAT FLOW.

GFS MOVES ANOTHER SHORTWAVE INTO THE REGION SUNDAY...BUT AGAIN FIND
THE QPF IN THE MODEL SUSPECT GIVEN THE VERY DRY AIRMASS LIKELY STILL
IN PLACE. THERE IS A WIDE DEGREE OF VARIABILITY AMONG THE MODELS IN
HANDLING THE SUNDAY SYSTEM AND GIVEN THE UNCERTAINTY LEFT THE LOW
END CHANCE POPS GOING IN THE GRIDS FOR NOW...BUT WOULDNT BE SHOCKED
TO SEE THOSE POPS EVENTUALLY LOWERED AS WELL.

NO CHANGES MADE TO GRIDS BEYOND SUNDAY.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Feb 16, 1:00 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CST THU FEB 16 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF ONE INCH HAIL AND
DAMAGING WIND GUSTS OF 60 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

  AREAS AFFECTED AND TIMING:

SOUTHEAST OF A LINE FROM VIENNA TO SPRINGFIELD TO CASSVILLE. THE
OVERALL BEST CHANCES FOR SEVERE STORMS WILL BE OVER EASTERN
SECTIONS OF THE MISSOURI OZARKS...SOUTHEAST OF A LINE FROM
BRANSON TO ROLLA. INITIALLY...INDIVIDUAL STORMS MAY POSE A RISK
FOR SMALL HAIL...BUT AS THE STORMS MOVE EAST THEY ARE EXPECTED TO
FORM INTO A LINE...OR AT LEAST A BROKEN LINE...WHICH MAY POSE A DAMAGING
WIND THREAT OVER THE EASTERN OZARKS AFTER 3 PM. GIVEN THE WIND
SHEAR PROFILES...THE THREAT FOR ISOLATED TORNADOES WILL ALSO BE
POSSIBLE AFTER 3 PM. THE STORMS ARE EXPECTED TO EXIT EAST OF THE
OUTLOOK AREA BY 8 PM.

  DISCUSSION:

ISOLATED SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING ALONG A
COLD FRONT MOVING THROUGH THE MISSOURI OZARKS. THUNDERSTORMS WILL
INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON AS THE FRONT
CONTINUES TO ENCOUNTER UNUSUALLY MILD AND UNSTABLE AIR. STRONG
WIND SHEAR IN THE LOWER LEVELS WILL SUPPORT LOW TOPPED SUPERCELLS.
THE COLD FRONT WILL MOVE EAST OF THE FORECAST AREA EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

UNUSUALLY COLD WIND CHILL VALUES AROUND ZERO ARE EXPECTED FRIDAY
NIGHT INTO SATURDAY. PERIODS OF LIGHT ACCUMULATING SNOW WILL ALSO
BE POSSIBLE NEAR THE ARKANSAS BORDER FRIDAY NIGHT AND AGAIN
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...EAST OF A VIENNA TO CASSVILLE
LINE THIS AFTERNOON AND EARLY THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:13 PM CSTSevere Thunderstorm WarningSGFChristian17 min
Feb 16, 2:48 PM CSTSevere Thunderstorm WarningSGFWebster, Wright34 min
Feb 16, 3:11 PM CSTSevere Thunderstorm WarningSGFTexas49 min
Feb 16, 3:37 PM CSTSevere Thunderstorm WarningSGFDent, Shannon38 min
Feb 16, 3:43 PM CSTTornado WarningSGFShannon47 min
Feb 16, 3:55 PM CSTSevere Thunderstorm WarningSGFOzark45 min
Feb 16, 4:26 PM CSTSevere Thunderstorm WarningSGFHowell41 min
Feb 16, 4:52 PM CSTSevere Thunderstorm WarningSGFOregon29 min
Feb 16, 5:10 PM CSTSevere Thunderstorm WarningSGFShannon15 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.